Volume 16, Number 5
Previous Issue Next Issue

Zhong-ci Shi & Zheng-hui Xie

J. Comp. Math., 16 (1998), pp. 385-394

Preview Full PDF 34 1104 Abstract

Hui Feng & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 395-402

Preview Full PDF 36 1032 Abstract

Bai-sheng Wu & K. Tassilo

J. Comp. Math., 16 (1998), pp. 403-416

Preview Full PDF 35 1061 Abstract

Jian Li, Ben-yu Guo & Wei-ming Cao

J. Comp. Math., 16 (1998), pp. 417-436

Preview Full PDF 39 1052 Abstract

Gong-yan Lei

J. Comp. Math., 16 (1998), pp. 437-444

Preview Full PDF 36 1098 Abstract

Tian-zi Jiang

J. Comp. Math., 16 (1998), pp. 445-456

Preview Full PDF 37 1045 Abstract

Zi-cai Li

J. Comp. Math., 16 (1998), pp. 457-480

Preview Full PDF 36 1091 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard